# SDR UPS02537965

- Difficulty date: March 29, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 7,624 hours, 12,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD CORROSION ON CREASE BEAM STA 875 RBL 61     REPAIRED PER SRM 51-40-02 AND GOODRICH ER 02-0342
